# SDR 2007UALA00242

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 20,452 hours, 8,018 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CAPTS SLIDING WINDOW OVERHEATED TO POINT OF DISTORTING WINDOW AND BUBBLING WITHOUT ANY OVERHEAT MESSAGE OR INDICATION TO CREW, SUSPECT PROBLEM WITH WINDOW HEAT SYSTEM.  REPLACED CAPTAINS SLIDING WINDOW.  OPS CHECKED NORMAL.
